Alert archive / Nebraska / River Flood Warnings in 2010

River Flood Warning 13, NWS North Platte, NE

June 21, 2010Lincoln County, Nebraska

NWS North Platte, NE issued this river flood warning at Jun 21, 2010, 8:55 AM CDT for Lincoln County, Nebraska. It took effect at Jun 22, 2010, 1:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 21, 2010, 8:55 AM CDT (13:55 UTC)
In effect from
Jun 22, 2010, 1:00 PM CDT
Expired
Jun 26, 2010, 12:00 PM CDT
In force
4 days
Issued by
NWS North Platte, NE
Flood severity
Minor

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River at Brady (BDYN1).

Action stage
6 ft
Minor stage
7.5 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WGUS43 KLBF 211355
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
855 AM CDT MON JUN 21 2010

...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-221355-
/O.NEW.KLBF.FL.W.0013.100622T1800Z-100625T0000Z/
/BDYN1.1.ER.100622T1800Z.100623T0000Z.100624T0000Z.NO/
855 AM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PLATTE RIVER AT BRADY CH1.
* FROM TUESDAY AFTERNOON TO THURSDAY EVENING.
* AT  7:00 AM MONDAY THE STAGE WAS 7.0 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 7.6 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
9 follow-up statements
672 
WGUS83 KLBF 220206
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
906 PM CDT MON JUN 21 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA...

  PLATTE RIVER AT BRADY CHANNEL 1 AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-230206-
/O.CON.KLBF.FL.W.0013.100622T1800Z-100625T0000Z/
/BDYN1.1.ER.100622T1800Z.100623T0000Z.100624T0000Z.NO/
906 PM CDT MON JUN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CHANNEL 1.
* FROM TUESDAY AFTERNOON TO THURSDAY EVENING.
* AT  7:00 PM MONDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 7.6 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
249 
WGUS83 KLBF 230030
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
730 PM CDT TUE JUN 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-240030-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100626T1800Z/
/BDYN1.1.ER.100622T2338Z.100624T0000Z.100625T1800Z.NR/
730 PM CDT TUE JUN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT  6:00 PM TUESDAY THE STAGE WAS 7.5 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 7.9 FEET BY THURSDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
038 
WGUS83 KLBF 231443
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
943 AM CDT WED JUN 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY 

MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN
LINCOLN COUNTY THROUGH AT LEAST SATURDAY MORNING. AT 7 AM CDT THE
RIVER STAGE AT BRADY IN CHANNEL 1 WAS 7.6 FEET...JUST ABOVE THE 
FLOOD STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO CONTINUE TO RISE
AS ELEVATED FLOWS ALONG THE SOUTH PLATTE RIVER CONVERGE WITH THE
NORTH PLATTE RIVER. THE RIVER SHOULD CREST NEAR 7.9 FEET BY THURSDAY
EVENING...THEN SLOWLY DROP BACK BELOW FLOOD STAGE ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-241443-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100627T0900Z/
/BDYN1.1.ER.100623T0123Z.100625T0000Z.100626T0900Z.NR/
943 AM CDT WED JUN 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
787 
WGUS83 KLBF 240227
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
927 PM CDT WED JUN 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-250227-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100625T0600Z/
/BDYN1.1.ER.100623T0123Z.100623T1200Z.100624T0600Z.NO/
927 PM CDT WED JUN 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 7.5 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
624 
WGUS83 KLBF 240722
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
222 AM CDT THU JUN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-250722-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100626T2100Z/
/BDYN1.1.ER.100623T0123Z.100624T1800Z.100625T2100Z.NR/
222 AM CDT THU JUN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT  1:00 AM THURSDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.0 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
890 
WGUS83 KLBF 241348
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
848 AM CDT THU JUN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY 

MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN
LINCOLN COUNTY THROUGH AT LEAST SATURDAY MORNING. AT 7 AM CDT THE
RIVER STAGE AT BRADY IN CHANNEL 1 WAS 7.8 FEET...SLIGHTLY ABOVE THE 
FLOOD STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO CREST NEAR 7.9 FEET
BY THIS EVENING...THEN SLOWLY DROP BACK BELOW FLOOD STAGE BY
SATURDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-251348-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100627T0000Z/
/BDYN1.1.ER.100623T0123Z.100625T0000Z.100626T0000Z.NR/
848 AM CDT THU JUN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT  7:00 AM THURSDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
541 
WGUS83 KLBF 250343
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1043 PM CDT THU JUN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER NEAR BRADY AFFECTING LINCOLN COUNTY 

MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN
LINCOLN COUNTY THROUGH AT LEAST SATURDAY MORNING. AT 1 PM THURSDAY 
THE RIVER STAGE AT BRADY WAS 7.9 FEET...SLIGHTLY ABOVE THE FLOOD 
STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO SLOWLY DROP BACK 
BELOW FLOOD STAGE BY FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-260343-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100626T2100Z/
/BDYN1.1.ER.100623T0123Z.100624T1800Z.100625T2100Z.NR/
1043 PM CDT THU JUN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT  1:00 PM THURSDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$

KAR
672 
WGUS83 KLBF 251342
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
842 AM CDT FRI JUN 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY 

MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN
LINCOLN COUNTY THROUGH AT LEAST SATURDAY. AT 7 AM FRIDAY THE 
RIVER STAGE AT BRADY WAS 8.0 FEET...SLIGHTLY ABOVE THE FLOOD 
STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO SLOWLY DROP BACK 
BELOW FLOOD STAGE BY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-261342-
/O.EXT.KLBF.FL.W.0013.000000T0000Z-100627T0800Z/
/BDYN1.1.ER.100623T0123Z.100625T0500Z.100626T0800Z.NR/
842 AM CDT FRI JUN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT 7:00 AM FRIDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$
417 
WGUS83 KLBF 261700
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1200 PM CDT SAT JUN 26 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY

AT NOON CDT FRIDAY...THE RIVER STAGE AT BRADY CH1 HAD DROPPED TO 
7.2 FEET...DOWN FROM A CREST OF 8.0 FEET EARLY ON FRIDAY. 
THE CURRENT READING IS 0.3 FEET BELOW THE FLOOD STAGE OF 7.5 
FEET...THUS THE FLOOD WARNING IS CANCELLED. THE RIVER SHOULD 
CONTINUE TO SLOWLY FALL AND WITHOUT ADDITIONAL HEAVY RUN 
OFF...THE RIVER SHOULD FALL TO BELOW 6 FEET BY EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY 
AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING 
WATERS SHOULD BE ABANDONED QUICKLY. 

STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO ... RADIO OR TELEVISION STATIONS.

&&

NEC111-261730-
/O.CAN.KLBF.FL.W.0013.000000T0000Z-100627T0800Z/
/BDYN1.1.ER.100623T0123Z.100625T0500Z.100626T0922Z.NR/
1200 PM CDT SAT JUN 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER AT BRADY CH1.
* AT 12:00 PM SATURDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* FELL BELOW FLOOD STAGE AT 4:22 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.5 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY 
  AND INTERSTATE 80...FLOOD.
* IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE 
  RIVER FLOOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jun 21, 4:28 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 21, 4:28 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 AM CDT MON JUN 21 2010

.SYNOPSIS...
STALLED BOUNDARY CONTINUES NEAR THE NEB/KS BORDER. LARGE MCS HAS
EXITED THE CWA. HEAVY RAINFALL ACROSS SW NEB WITH IML ASOS
MEASURING OVER 3 INCHES. UPPER LEVELS SHOW TROF OVER THE NW AND
BROAD RIDGE OVER THE S CENTRAL AND SE CONUS. THIS PLACES THE
CENTRAL PLAINS IN AN ACTIVE PATTERN.

&&

.DISCUSSION...
PERSISTENCE WAS USED AS A STARTING POINT FOR THE FORECAST. MODELS
HAVE STRUGGLED GREATLY ON POSITIONING OF THE STALLED EAST/WEST
BOUNDARY ALONG THE NEB/KS BORDER. MODELS KEEP PUSHING BOUNDARY
NORTH...HOWEVER IT HAS SHOWN LITTLE MOVEMENT THE PAST COUPLE OF
DAYS. THUS FAVOR A SOUTHERN TRACK OF ALL THE MODELS. SURFACE FLOW
CONTINUES TO BE SOUTH/SOUTHEAST AND THIS WILL KEEP MOISTURE HIGH
ACROSS THE REGION. MORNING STRATUS POSSIBLE...AND SHOULD BURN OFF
BY LATE MORNING. THIS WILL HELP BOOST TEMPS INTO THE
80S...ALTHOUGH IF STRATUS HANGS INTO THE AFTERNOON...SOME
LOCATIONS MAY NOT LEAVE THE 70S.

TONIGHT MODELS IN AGREEMENT ANOTHER COMPLEX TO DEVELOP ALONG/NORTH
OF THE BOUNDARY AND MOVE EAST. QUESTIONS IS LOCATION OF THE
BOUNDARY AND SUBSEQUENT LOCATION OF MCS. AS HAS OCCURRED THE PAST
COUPLE OF NIGHTS...VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE
COMPLEX...AND WILL HAVE TO WATCH FOR MORE FLOODING. HAVE OPTED NOT
TO EXTEND WATCH DUE TO HAVING FLASH FLOOD WARNING CURRENTLY IN
EFFECT. DAY SHIFT WILL MONITOR BOUNDARY AND MAY ISSUED ANOTHER
WATCH LATER TODAY FOR TONIGHT. BOUNDARY REMAINS ACROSS THE AREA
AGAIN FOR TOMORROW NIGHT WITH MORE CONCERNS FOR HEAVY RAIN.

REST OF THE FORECAST REMAINS ACTIVE...WITH NEARLY DAILY OCCURRENCE
OF SHORT WAVES AND RAIN CHANCES TO MOVE ACROSS THE REGION. TEMPS
TO REMAIN SEASONAL THROUGH THE WEEK.

TROF/FRONT TO PUSH ACROSS THE AREA

&&

.AVIATION...
THERE ARE SOME HINTS OF MVFR OR IFR CEILINGS AND/OR VISIBILITY
IN THE FORECAST FOR SOUTHWEST NEBRASKA. BOUNDARY LAYER MOISTURE IN
THE AFTERMATH OF THE CONVECTIVE SYSTEM THAT JUST WENT THROUGH COULD
HELP PRODUCE FOG OR STRATUS. HOWEVER...CONFIDENCE IS NOT HIGH IN
THAT SCENARIO. SO...WE WILL NOT INCLUDE CRITICAL CEILINGS OR
VISIBILITY IN THE TAF FOR KLBF. THERE IS MORE OF A CONSENSUS AMONG
THE VARIOUS FORECASTS THAT NORTH CENTRAL NEBRASKA WILL HAVE AT LEAST
MVFR CONDITIONS AND POSSIBLY IFR. FOR NOW...WE INCLUDE MVFR IN THE
TAF FOR KVTN. THUNDERSTORMS ARE AGAIN POSSIBLE TOWARD THE END OF THE
FORECAST PERIOD...BUT WE WILL NOT INCLUDE THUNDER IN THE TAFS FOR
KLBF AND KVTN.

&&

.HYDROLOGY...
NO CHANGE TO REASONING ON THE NORTH PLATTE RIVER OR THE SOUTH
PLATTE RIVER. WARNINGS CONTINUE FOR LISCO AND LEWELLEN ON THE
NORTH PLATTE AND ROSCOE ON THE SOUTH PLATTE. HIGH CONCERN FOR
POTENTIALLY HEAVY RAINFALL OVER THE NEXT TWO NIGHTS AS STORM
COMPLEXES EXPECTED TO DEVELOP AND MOVE ACROSS THE PLAINS. EXACT
LOCATION STILL UNCERTAIN SO MORE DIFFICULT TO PINPOINT HIGHEST
LOCATIONS OF CONCERN. THIS MAY ADD MORE STRAIN TO AREA FILLED
CREEKS AND RIVERS. ANOTHER WATCH IS LIKELY ONCE AREA OF CONCERN
BECOMES MORE CERTAIN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH
UNTIL 6 AM CDT EARLY THIS MORNING FOR NEZ038.

&&

SHORT TERM/EXTENDED...MASEK
AVIATION...SPRINGER
Hazardous weather outlook, Jun 21, 5:42 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 AM CDT MON JUN 21 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-221045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
542 AM CDT MON JUN 21 2010 /442 AM MDT MON JUN 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT IN WESTERN AND NORTH CENTRAL NEBRASKA. A STATIONARY FRONT
CONTINUING ACROSS THE CENTRAL PLAINS WILL BE THE FOCUS FOR
SCATTERED THUNDERSTORM DEVELOPMENT. THE GREATEST RISK OF LARGE
HAIL AND DAMAGING WIND IS EXPECTED TO BE SOUTH OF A LINE FROM
ONEILL THROUGH THEDFORD TO OGALLALA. EXCESSIVE RAINFALL LAST NIGHT
HAS SATURATED THE SOIL SOUTH OF BROKEN BOW...NORTH PLATTE AND
OGALLALA...AND FLOODING WILL BE A THREAT AGAIN TONIGHT IN CENTRAL
AND SOUTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND EVENING AS THE STATIONARY FRONT CONTINUES ACROSS THE
CENTRAL PLAINS.

AFTER TUESDAY...THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS
EACH EVENING AN NIGHT FOR THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Local storm report, Jun 21, 7:30 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 AM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BARTLETT                41.88N 98.55W
06/20/2010  E0.25 INCH       WHEELER            NE   PUBLIC

            HEAVY RAIN WAS ALSO REPORTED.

1245 AM     HAIL             5 NW WAUNETA            40.47N 101.44W
06/21/2010  E1.00 INCH       CHASE              NE   LAW ENFORCEMENT

            LOCATION AND TIME ARE ESTIMATED.

0120 AM     HAIL             N WAUNETA               40.42N 101.37W
06/21/2010  E1.00 INCH       CHASE              NE   LAW ENFORCEMENT

            ON AND OFF HAIL FOR ABOUT THE PAST HOUR WITH THE LARGEST
            GETTING TO QUARTER SIZE SEVERAL TIMES.

0124 AM     FLASH FLOOD      5 NW WAUNETA            40.47N 101.44W
06/21/2010                   CHASE              NE   LAW ENFORCEMENT

            WATER IS RUNNING OVER OLD WAUNETA ROAD AND OTHER COUNTY
            ROADS NORTHWEST OF WAUNETA.

0153 AM     HEAVY RAIN       1 E IMPERIAL            40.52N 101.62W
06/21/2010  M2.75 INCH       CHASE              NE   ASOS

            MEASURED 2 HOUR RAINFALL TOTAL.

&&

JSWEET
Local storm report, Jun 21, 8:09 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 AM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     FLASH FLOOD      HAMLET                  40.38N 101.24W
06/21/2010                   HAYES              NE   EMERGENCY MNGR

            STINKING CREEK HAS OVERFLOWED ITS BANKS AND IS FLOODING
            ADJACENT FIELDS WITH NO STRUCTURES CURRENTLY IN DANGER
            THE CREST IS LOCATED BETWEEN HAMLET AND PALISADE MOVING
            TOWARD PALISADE.

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:07 PM CDTSevere Thunderstorm WarningLBFWheeler24 min
Jun 20, 11:09 PM CDTSevere Thunderstorm WarningLBFHolt21 min
Jun 20, 11:47 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln43 min
Jun 21, 12:14 AM CDTSevere Thunderstorm WarningLBFChase46 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningLBFHayes47 min
Jun 21, 12:53 AM CDTFlash Flood WarningLBFChase3 hr
Jun 21, 12:56 AM CDTFlash Flood WarningLBFHayes3 hr
Jun 21, 12:58 AM CDTSevere Thunderstorm WarningLBFChase47 min
Jun 21, 1:09 AM CDTSevere Thunderstorm WarningLBFCuster51 min
Jun 21, 1:12 AM CDTSevere Thunderstorm WarningLBFHayes48 min
Jun 21, 1:43 AM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln47 min
Jun 21, 2:36 AM CDTFlash Flood WarningLBFFrontier, Lincoln4 hr
Jun 21, 3:38 AM CDTFlash Flood WarningLBFCuster4 hr
Jun 21, 3:52 AM CDTFlash Flood WarningLBFChase, Hayes, Lincoln4 hr
Jun 21, 8:14 AM CDTAreal Flood WarningLBFChase, Hayes18 hr

Nearby

River Flood Warnings in Nebraska, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.